# SDR CA110607006

- Difficulty date: June 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 54,509 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 85710558001
- Condition: Cracked
- Location: Lt Wing
- Part time: 55,233 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LT INBD ROLL SPOILER ACTUATOR, A CRACK WAS NOTICED ON THE LT OTBD ROLL SPOILER ACTUATOR MOUNT BRACKET.  THE LT OTBD ROLL SPOILER MOUNT BRACKET WAS REPLACED.
